# SDR SIMA972415

- Difficulty date: August 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N135MQ
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 135
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: S54210200011001
- Condition: Chafed
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING 28/18K INSPECTION, MAINTENANCE DISCOVERED THE NR 2 ENGINE AFT OUTBOARD Z-MOUNT TUBE NR 2 CHAFED OUT OF LIMITS.  MAINTENANCE REMOVED AND REPLACED RN 2 ENGINE Z-MOUNT IAW JIC 54-21-61.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
